# SDR SWIA200110493

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,960 hours, 31,684 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 12043270501
- Part serial: 120124
- Condition: Faulty
- Location: Landing Gear
- Part time: 408 hours, 339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANGING UP FOR MORE THAN AFTER TAKEOFF.  REMOVED AND REPLACED LANDING GEAR CONTROL RELAY BOX PER EMB120 MM 32-31-02.  SWUNG GEAR.  OPS CHECK GOOD.
